Migraine Formula Caplets - 100 Ct.
- Pain reliever/fever reducer
- Compare to the active ingredients in Excedrin Migraine
- Coated caplets (capsule shaped tablets) contain acetaminophen 250 mg, aspirin (NSAID) 250 mg, & caffeine 65 mg.
- A non-steroidal & anti-inflammatory drug
- Many things can trigger a migraine - anxiety, stress, lack of food or sleep, exposure to light, hormonal changes (in women) & more
- Weight: Approximately: .22 pounds
- Shipping Dimensions: Approximately 4.4 x 2 x 2 inches.
- This product cannot be shipped to: CA